Posted by: jessica | 2010-11-29

laxative VS triphasil???


I’ ve been on Triphasil since April 2009. My baby is 2yrs now and we would like to try for the next one. I stopped taking the pill on 25/Nov/2010. I decided to “ clean”  my stomach on Saturday (27/11/2010), since the last time I did it was 2006. So, now I’ ve been bleeding since Sunday (28/11/2010) does this mean that the laxatives are also cleaning my uterus or should I get worried about the bleeding? Does it mean that the pill is working out of my system? I did not know this will actually happen. I did a pregnancy test before taking the laxatives in case I got pregnant using the Pill.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If you stopped the Pill on the 25th and started bleeding on the 28th, that is a normal period. You always start a period a few days after stopping the Pill. It has nothing to do with the laxatives.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: jessica | 2010-12-03

thank you so much, i was worried a i''m good!!!

Reply to jessica
Posted by: katryn | 2010-11-30

OMG... you are bleeding because you stopped taking the pill, it''s what happens. you entire cycle will be in jumbles for few weeks. nothing to do with laxatives.

Reply to katryn

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.